Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Cause of headache post head bath - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Headache and Migraines
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions
Doctor :   hi
User :   hello
Doctor :   How can I helpyou
User :   my problem is headache
User :   from two days after my headbath immdaitely
Doctor :   ok.
User :   can you prescribe medcine
Doctor :   Have you had similar head ache in thepast.
User :   no
Doctor :   nay sinusitis that you are suffering from.
User :   any medicine
Doctor :XXX650 mg 3 times daily after food will be of help
User :   there is alos biiter taste like feeeling in my tongue along with headache
Doctor :   that is common for when you have aviral illness
Doctor :   and should subside with time..and the illness.
Doctor :   Please fill this Feed back form I send
Doctor :   do inform me when done..
User :   yes done
User :   paracetamol is crocin no
Doctor :   Yes it is..
User :   but i dont have fever
Doctor :   that has the potential to reduce your Head ache too.
User :   thanks
Doctor :   Make sure you take the 650 mg once
Doctor :   and after food only..
User :   ok thank you
Doctor :   Thanks for consulting Health care magic, If you like our Services please refer your Friends and relatives.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor